# SDR USAASB98247

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Fwd Entry
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - PILOT REPORTED THAT UPON SHUTDOWN OF ALL POWER, EXCEPT GROUND SERVICE, LEAVES TWO EMERGENCY EXIT LIGHTS ON WHEN BATTERY SWITCH IS TURNED OFF.  MAINTENANCE REMOVED AND REPLACED THE FORWARD ENTRY DOOR EMERGNCY EXIT LIGHT ASSEMBLY.  ALL CABIN EMERGENCY LIGHTS OPS CHECK NORMAL.  (M)
